| Model Number |
3300TFX |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Codes |
Heart Failure/Congestive Heart Failure (4446); Insufficient Information (4580)
| Date of Event |
05/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Edwards will continue to review and monitor all events.Trends are monitored on a the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
Event or Problem Description
It was reported a patient with a 19mm 3300tfx aortic valve implanted seven (7) years, five (5) months, underwent valve-in-valve procedure due to aortic stenosis.Tavr was successfully performed with a 20mm 9755rsl transcatheter valve.
Additional Manufacturer Narrative
Added information to h6.The device history record (dhr) review was reviewed and shows that this device met all manufacturing specifications for product release prior to distribution.No issues were identified that would have impacted this event.Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is [patient and/or procedural] factors, including hyperlipidemia (hld).
Additional Manufacturer Narrative
Added information to b5, b7, h6.
Event or Problem Description
It was reported a patient with a 19mm 3300tfx aortic valve implanted seven (7) years, five (5) months, underwent valve-in-valve procedure due to aortic stenosis.Patient presented with heart failure, shortness of breath, and syncope.Tavr was successfully performed with a 20mm 9755rsl transcatheter valve.